Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (274 KB) | Metadata | Table of Contents | RSMUP summary
Volume 123, 2010, pp. 91–129
DOI: 10.4171/RSMUP/123-5

Morrey Estimates for Parabolic Nondivergence Operators of Hörmander Type

Sufang Tang[1] and Pengcheng Niu[2]

(1) Northwestern Polytechnical University, Xian, Shaanxi, China
(2) Northwestern Polytechnical University, Xian, Shaanxi, China

No abstract available for this article.

No keywords available for this article.

Tang Sufang, Niu Pengcheng: Morrey Estimates for Parabolic Nondivergence Operators of Hörmander Type . Rend. Sem. Mat. Univ. Padova 123 (2010), 91-129. doi: 10.4171/RSMUP/123-5